# SDR SWIA202163995

- Difficulty date: November 24, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAS DOUBLER CORRODED BETWEEN FS 295.00 AND 310.00     (C-CHECK RO 1/19/2022)    REMOVED AND INSTALLED NEW T-CAS DOUBLER REF CRJ 900 SRM 51-42-06-001-001-A01,51-42-21-001-001-A01 AND DRAWING SH670-30023 REV G. / COMPLIED WITH TASK 51-900-1002-SKY
